MathSciNet Relay Station
MathSciNet bibliographic data
MR193633 (33 #1849) 55.60
Cišang, H. Simple path systems on full pretzels. (Russian) Mat. Sb. (N.S.) 66 (108) 1965 230–239.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement